# SDR SWAA2025072985848

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FLOORBEAM AT BS 328; RBL 18.5; WL208.   REMOVED AND REPAIRED DAMAGE PART OF THE UPPER FLANGES FLOOR BEAM BS328 FROM RBL1-RBL60 WL208 I.A.W SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2.
